# SDR SIMA200600302

- Difficulty date: December 23, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Engine: Ge CT79B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 725510521
- Condition: Damaged
- Location: Lt Horiz Stab
- Part time: 21,509 hours, 22,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE ON THE LT HORIZONTAL STABILIZER TOPSKIN.  REMOVED THE EXISTING LT HORIZONTAL STAB TOP SKIN PANEL.  POSITIONED NEW LT HORIZONTAL STABILIZER SKIN.  MARKED AND DRILLED FASTENER HOLES.  REPOSITIONED AND INSTALLED SKIN.  REPAIR DONE IAW SRM.  (K)
